American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Özcan Kasal and David Pierce. Chains of theories and companionability. Proc. Amer. Math. Soc. 143 (2015) 4937-4949.
Abstract, references, and article information   
View Article: PDF

[2] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc. 143 (2015) 35-40.
Abstract, references, and article information   
View Article: PDF

[3] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc. 142 (2014) 3787-3799.
Abstract, references, and article information   
View Article: PDF

[4] S. C. Coutinho and D. Levcovitz. On the differential simplicity of affine rings. Proc. Amer. Math. Soc. 142 (2014) 1701-1704.
Abstract, references, and article information   
View Article: PDF

[5] Jonathan Elmer and Martin Kohls. Separating invariants for the basic $\mathbb G_{a}$-actions. Proc. Amer. Math. Soc. 140 (2012) 135-146. MR 2833525.
Abstract, references, and article information   
View Article: PDF

[6] Yohannes Tadesse. Derivations preserving a monomial ideal. Proc. Amer. Math. Soc. 137 (2009) 2935-2942. MR 2506451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jakub Zygadło. Minimal polynomial of an exponential automorphism of $\mathbb {C}^n$. Proc. Amer. Math. Soc. 137 (2009) 1849-1853. MR 2480263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anthony Crachiola and Stefan Maubach. The Derksen invariant vs. the Makar-Limanov invariant. Proc. Amer. Math. Soc. 131 (2003) 3365-3369. MR 1990624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paulo Brumatti, Yves Lequain, Daniel Levcovitz and Aron Simis. A note on the Nakai conjecture. Proc. Amer. Math. Soc. 130 (2002) 15-21. MR 1855614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Guangfeng Jiang and Aron Simis. Higher relative primitive ideals. Proc. Amer. Math. Soc. 129 (2001) 647-655. MR 1707149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Daigle and Gene Freudenburg. A note on triangular derivations of $\mathbf{k}[X_1,X_2,X_3,X_4]$. Proc. Amer. Math. Soc. 129 (2001) 657-662. MR 1707514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia